# SDR SWIA2023122200019

- Difficulty date: December 19, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N306SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000870
- Aircraft time: 7,304 hours, 5,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1264524 : REF EAML 1262518 FOR AC DAMAGE, INSPECTED LWR LEFT NOSE AREA OF REPORTED DAMAGE AND FOUND GOUGE 1.5"L X 0.25"W WITH PUNCTURE THRU SKIN LOCATED BETWEEN FR 9 AND 10 AND STGR 17L AND 18L. DAMAGE OUT OF LIMITS AND HAS BEEN CLASSIFIED AS A MAJOR REPAIR PER GMM 3-26 FORM M-337 REQUIRED.   (FLIGHT 4140 - FILED CLOSED)   COMPLIED WITH PERMANENT REPAIR TO LEFT LOWER FORWARD FUSELAGE SKIN BETWEEN FRAMES 9-10 AND STRINGERS 17L-18L PER ETD 2023-170-032256 REV.: / DATED DEC 20,2023. COMPLIED WITH STRUCTURAL MAJOR REPAIR RII 51-00-00-002-SKY-U. COMPLIED WITH MAJOR REPAIR M-337.
